×

zbMATH — the first resource for mathematics

Operator limit theorems. (English) Zbl 0147.15601

PDF BibTeX Cite
Full Text: DOI
References:
[1] A. N. Al-Hussaini, Some almost everywhere convergence theorems for positive definite operators, Ph. D. thesis, University of Illinois, Urbana, Ill., 1964.
[2] David Blackwell and Lester E. Dubins, A converse to the dominated convergence theorem, Illinois J. Math. 7 (1963), 508 – 514. · Zbl 0146.37503
[3] D. L. Burkholder, Successive conditional expectations of an integrable function, Ann. Math. Statist. 33 (1962), 887 – 893. · Zbl 0128.12602
[4] D. L. Burkholder, Maximal inequalities as necessary conditions for almost everywhere convergence, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 (1964), 75 – 88 (1964). · Zbl 0134.14602
[5] D. L. Burkholder and Y. S. Chow, Iterates of conditional expectation operators, Proc. Amer. Math. Soc. 12 (1961), 490 – 495. · Zbl 0106.33201
[6] R. V. Chacon and U. Krengel, Linear modulus of linear operator, Proc. Amer. Math. Soc. 15 (1964), 553 – 559. · Zbl 0168.11701
[7] Y. S. Chow, Martingales in a \?-finite measure space indexed by directed sets, Trans. Amer. Math. Soc. 97 (1960), 254 – 285. · Zbl 0102.13402
[8] J. L. Doob, Stochastic processes, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1990. Reprint of the 1953 original; A Wiley-Interscience Publication. · Zbl 0696.60003
[9] J. L. Doob, A ratio operator limit theorem, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 1 (1962/1963), 288 – 294. · Zbl 0122.36302
[10] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958. · Zbl 0084.10402
[11] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[12] Paul R. Halmos, Lectures on Boolean algebras, Van Nostrand Mathematical Studies, No. 1, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. · Zbl 0114.01603
[13] Alexandra Ionescu Tulcea and Cassius Ionescu Tulcea, Abstract ergodic theorems, Trans. Amer. Math. Soc. 107 (1963), 107 – 124. · Zbl 0119.32701
[14] C. T. Ionescu Tulcea, Mesures dan les espaces produits, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 7 (1949), 208 – 211 (1950) (French). · Zbl 0035.15203
[15] Meyer Jerison, Martingale formulation of ergodic theorems, Proc. Amer. Math. Soc. 10 (1959), 531 – 539. · Zbl 0102.13401
[16] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. · Zbl 0095.12201
[17] Dorothy Maharam, The representation of abstract measure functions, Trans. Amer. Math. Soc. 65 (1949), 279 – 330. · Zbl 0036.31401
[18] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. · Zbl 0070.10902
[19] Gian-Carlo Rota, On the representation of aeraging operators, Rend. Sem. Mat. Univ. Padova 30 (1960), 52 – 64.
[20] -, On the eigenvalues of positive operators, Bull. Amer. Math. Soc. 67 (1961), 556-558. · Zbl 0107.09801
[21] -, Symposium on ergodic theory, Tulane Univ., New Orleans, La., 1961.
[22] Gian-Carlo Rota, An ”Alternierende Verfahren” for general positive operators, Bull. Amer. Math. Soc. 68 (1962), 95 – 102. · Zbl 0116.10403
[23] N. Starr, Operators preserving bounded convergence (to be submited).
[24] E. M. Stein, On the maximal ergodic theorem, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1894 – 1897. · Zbl 0182.47102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.